# SDR GLBA96066

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Bent
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPW - CREW REPORTED, THE 'GEAR INTRANSIT' LIGHT REMAINED ILLUMINATED AFTER GEAR WAS SELECTED UP.  THEY ELECTED AN AIR TURN BACK AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED RIGHT LANDING GEAR UPLOCK SWITCH AND ADJUSTED LEFT POWER LEVER GEAR WARNING PEDESTAL SWITCH.  OPS CHECK WAS GOOD.  (M)
